# SDR 03FDEA00784

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 26  COMPLY WITH E.A.8-5740-70391. WINGS LT  I/B FLAP HINGE ASSY ATTACH LUG REWORK.    CLOSING ACTION ON 05/19/03.    COMPLIED WITH E.A.8-5740-70391
